Title: Banken und Finanzmärkte als Versicherung gegen Illiquidität
Subtitle: Eine numerische Darstellung des Diamond-Dybvig-Modells
Authors: Berlemann, Michael 
Tutt, Jascha
Language: de
Issue Date: 2016
Publisher: Beck
Document Type: Article
Source: Enthalten in: Wirtschaftswissenschaftliches Studium. - München : Beck, 1972 . - Bd. 45.2016, 12 (Dez.), Seite 646-651
Journal / Series / Working Paper (HSU): Wirtschaftswissenschaftliches Studium 
Volume: 45
Volume: 45
Issue: 12 (Dez.)
Page Start: 646
Page End: 651
Publisher Place: München
Organization Units (connected with the publication): VWL, insb. Politische Ökonomik und empirische Wirtschaftsforschung 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=87582739X
Appears in Collections:2016

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.